# SDR MWEA99126

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 99115673
- Condition: Cracked
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL BEAM IS CRACKED AT FORWARD END AT STATION Y 690 AND X 100. MTC REMOVED AND REPLACED HORIZONTAL BEAM.
